# SDR AT0000129

- Difficulty date: November 11, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Part number: 5919289501
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT MAIN LANDING GEAR TRUNNION MOUNT HOLE FOR FIXED SIDE BRACE HAS SURFACE CORROSION.  REMOVED  CORROSION, FABRICATED REPLACEMENT SHIM AND REINSTALLED FIXED SIDE BRACE IAW DC9 MM 51-10-3 AND EO 99-1370.
